On top of worse headaches now than before I started taking acetazolamide (750mg daily), I find that I am physically and mentally exhausted on a daily basis.
It doesn't matter how much sleep I get, I will be at work and feel ok (well, apart from the usual; headaches, bulging vision etc), then literally one minute later I can barely keep my eyes open, my vision goes blurry and every time I stand up I feel like I've got headrush. It's not just tiredness, it's suddenly like I have run a marathon, done a double shift of a really heavy manual labour job (when I'm actually just sat at a computer) and not slept for a week. It's actual exhaustion.
My question is, is this a side effect of the Acetazolamide, or a side effect of the IIH?
I see the neuro-opthamologist on 11th April, and have a horrible feeling they will increase my dosage as I still have the whooshing in my ear and bulging vision, so would like to be prepared if this feeling is going to get worse if they do
Thanks in advance.